MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT
Model Number DLXPLD36
Medical Device Problem Codes Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Dislocation (2374); No Information (3190)
Date of Event 09/29/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, patient was revised due to poly liner dislocation.
 
Additional Manufacturer Narrative
Updated event problem codes.

Brand Name
DYNASTY A-CLASS 36MM 15DG GROUP D CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9225843
Report Number3010536692-2019-01112
Device Sequence Number1573277
Product Code JDI
UDI-Device IdentifierM684DLXPLD361
UDI-PublicM684DLXPLD361
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLD36
Device Catalogue NumberDLXPLD36
Device Lot Number107495186
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/23/2019
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date08/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR